Equations defining rational singularities
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 2, pp. 231-263.
@article{ASENS_1977_4_10_2_231_0,
     author = {Wahl, Jonathan M.},
     title = {Equations defining rational singularities},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {231--263},
     publisher = {Elsevier},
     volume = {Ser. 4, 10},
     number = {2},
     year = {1977},
     doi = {10.24033/asens.1326},
     zbl = {0367.14004},
     mrnumber = {56 #3005},
     language = {en},
     url = {http://archive.numdam.org/articles/10.24033/asens.1326/}
}
TY  - JOUR
AU  - Wahl, Jonathan M.
TI  - Equations defining rational singularities
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1977
DA  - 1977///
SP  - 231
EP  - 263
VL  - Ser. 4, 10
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.24033/asens.1326/
UR  - https://zbmath.org/?q=an%3A0367.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=56 #3005
UR  - https://doi.org/10.24033/asens.1326
DO  - 10.24033/asens.1326
LA  - en
ID  - ASENS_1977_4_10_2_231_0
ER  - 
%0 Journal Article
%A Wahl, Jonathan M.
%T Equations defining rational singularities
%J Annales scientifiques de l'École Normale Supérieure
%D 1977
%P 231-263
%V Ser. 4, 10
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1326
%R 10.24033/asens.1326
%G en
%F ASENS_1977_4_10_2_231_0
Wahl, Jonathan M. Equations defining rational singularities. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 10 (1977) no. 2, pp. 231-263. doi : 10.24033/asens.1326. http://archive.numdam.org/articles/10.24033/asens.1326/

[1] M. Artin, Algebraic Construction of Brieskorn's Resolutions (J. Alg., Vol. 29, 1974, pp. 330-348). | MR | Zbl

[2] M. Artin, On Isolated Rational Singularities of Surfaces (Amer. J. Math., Vol. 88, 1966, pp. 129-137). | MR | Zbl

[3] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Z., Vol. 82, 1963, pp. 8-28). | EuDML | MR | Zbl

[4] B. Bennett, Normally Flat Deformations (Trans. A.M.S., Vol. 225, 1977, pp. 1-58). | MR | Zbl

[5] E. Brieskorn, Rationale Singularitäten komplexer Flächen (Inv. Math., Vol. 4, 1968, pp. 336-358). | EuDML | MR | Zbl

[6] J. A. Eagon and M. Hochster, Cohen-Macaulay Rings, Invariant Theory, and the Generic Perfection of Determinantal Loci (Amer. J. Math., Vol. 93, 1971, pp. 1020-1058). | MR | Zbl

[7] J. A. Eagon and D. G. Northcott, Ideals defined by Matrices and a Certain Complex Associated with Them (Proceedings of the Royal Society, Vol. 269, 1967, pp. 147-172). | Zbl

[8] R. Hartshorne and A. Ogus, On the Factoriality of Local Rings of Small Embedding Codimension (Comm. in Alg. Vol. 1 (5), 1974, pp. 415-437). | MR | Zbl

[9] J. Herzog und E. Kunz, Die kanonische Modul eines Cohen-Macaulay-Rings, (Lecture Notes in Mathematics, Vol. 238, Springer, 1971). | MR | Zbl

[10] D. Kirby, The Structure of an Isolated Multiple Point of a Surface, II, (Proc. London Math. Soc., Vol. 7, 1957, pp. 1-28). | MR | Zbl

[11] S. Kleiman and J. Landolfi, Geometry and Deformation of Special Schubert Varieties (Comp. Math., Vol. 23, 1971, pp. 407-434). | Numdam | MR | Zbl

[12] H. Laufer, On Minimally Elliptic Singularities (to appear, Amer. J. Math.). | Zbl

[13] H. Laufer, Taut Two-dimensional Singularities (Math. Ann., Vol. 205, 1973, pp. 131-164). | MR | Zbl

[14] J. Lipman, Rational Singularities with Applications… (Publ. Math. I.H.E.S., No. 36, 1969, pp. 195-279). | Numdam | MR | Zbl

[15] D. Mumford, Lectures on Curves on an Algebraic Surface (Annals of Math. Studies Vol. 59, Princeton, 1966). | MR | Zbl

[16] P. Orlik and P. Wagreich, Isolated Singularities of Algebraic Surfaces with C*-Action (Ann. of Math., Vol. 93, 1971, pp. 205-228). | MR | Zbl

[17] O. Riemenschneider, Deformationen von Quotientensingularitäten (Math. Ann., Vol. 209, 1974, pp. 211-248). | MR | Zbl

[18] J. Sally, On the Associated Graded Ring of a Local Cohen-Macaulay Ring (preprint).

[19] J.-P. Serre, Algèbres Locales-Multiplicités (Lecture Notes in Mathematics Vol. 11, Springer, 1965). | MR | Zbl

[20] G. Tjurina, Absolute Isolatedness of Rational Singularities and Triple Rational Points (Functional Analysis and its Applications, Vol. 2, 1968, pp. 324-332). | MR | Zbl

[21] J. Wahl, Equisingular Deformations of Plane Algebroid Curves (Trans. A.M.S., Vol. 193, 1974, pp. 143-170). | MR | Zbl

[22] J. Wahl, Local Cohomology Groups for Resolutions of Singularities (Proceedings of Symposia in Pure Mathematics, Vol. 30, 1976, pp. 91-94). | MR | Zbl

Cited by Sources: